Advances in Pure Mathematics

Vol.7 No.7(2017), Paper ID 77480, 13 pages

DOI:10.4236/apm.2017.77022

 

Fuzzy Logic and Zadeh Algebra

 

Paavo Kukkurainen

 

School of Engineering Science, Lappeenranta University of Technology, Lappeenranta, Finland

 

Copyright © 2017 Paavo Kukkurainen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kukkurainen, P. (2017) Fuzzy Logic and Zadeh Algebra. Advances in Pure Mathematics, 7, 353-365. doi: 10.4236/apm.2017.77022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.